MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OrcaPod?; endoscopic irrigation/suction system

BOSTON SCIENTIFIC CORPORATION OrcaPod?; endoscopic irrigation/suction system
Model Number SUV-628
Medical Device Problem Codes Fluid/Blood Leak (1250); Suction Problem (2170); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that orca valve was used during an esophagogastroduodenoscopy (egd) procedure performed on an unknown date, for biopsy.During the procedure, the physician experienced an air/water button leak, a flow issue, and a suction problem.Despite these issues, the procedure was completed using the same device.The physician reported that the procedure was delayed as a result of these issues.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: subsequent pro code odc block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a050401 captures the reportable event of air water button leaking.Block h11: investigation summary: based on the available information, boston scientific was unable to confirm the reported events of a/w valve fluid leak and suction valve suction issue because the device had been disposed of.However, an engineering review was conducted, it was determined that the flow issue/continuously routes water over lens was likely caused by inadequate material selection, geometry, and design verification of the orca 4-tab one way seal (ows) component.Device technical analysis: the device was not returned; therefore, technical analysis could not be performed.Investigation conclusion: this device was not returned for investigation.As such, physical analysis has not been conducted in our laboratory.However, an engineering review was conducted.This review determined that the (flow issue/continuously routes water over lens) was likely a result of inadequate material, geometry, and design verification of the orca 4-tab one way seal (ows) component.An investigation to address this problem is in progress.The root cause of the reported (suction valve suction issue/fluid leak) could not be established in absence of returned device analysis.

Brand Name
OrcaPod?
Common Device Name
endoscopic irrigation/suction system
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporat
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25874073
Report Number3005099803-2026-02939
Device Sequence Number8103548
Product Code OCX
UDI-Device Identifier08714729981558
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-628
Device Catalogue NumberSUV-628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown